# SDR SWAA030550

- Difficulty date: March 11, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 17,524 hours, 10,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS118G0194CTR
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, DURING FLIGHT A-SYSTEM HYDRAULIC QUANTITY IND WENT TO ZERO.  FOUND LINE ON HYD MUFFLER CRACKED.  REMOVED AND REPLACED HYD LINE, NR 1 ENG HYD PUMP, CASE DRAIN FILTER & A-SYSTEM MAIN FILTER PER MM.
